# SDR LR7A2012040500365

- Difficulty date: April 5, 2012
- Submitted: April 14, 2012
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 64,899 hours, 38,319 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK, FOUND HORIZONTAL STAB LT L/E UPPER RIBS CRACKED AT HSS138.5, 149.5 & 150.5 AND LOWER RIBS AT HSS93, 99,N 111, 144, 168.6, & 278.  REPAIRED IAW SMP 583, FIG 51-140-20.
